Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Kähler decomposition of 4–manifolds

R Inanç Baykur

Algebraic & Geometric Topology 6 (2006) 1239–1265
Bibliography
1 S Akbulut, R Matveyev, A convex decomposition theorem for 4–manifolds, Internat. Math. Res. Notices (1998) 371 MR1623402
2 S Akbulut, B Ozbagci, Lefschetz fibrations on compact Stein surfaces, Geom. Topol. 5 (2001) 319 MR1825664
3 D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geom. Topol. 9 (2005) 1043 MR2140998
4 J von Bergmann, Pseudo-holomorphic maps into folded symplectic four-manifolds, arXiv:math.SG/0511597
5 F Bogomolov, Fillability of contact pseudoconvex manifolds, Göttingen Univ. preprint Heft 13 (1993) 1
6 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
7 Y Eliashberg, Topological characterization of Stein manifolds of dimension $\gt 2$, Internat. J. Math. 1 (1990) 29 MR1044658
8 Y Eliashberg, A few remarks about symplectic filling, Geom. Topol. 8 (2004) 277 MR2023279
9 Y Eliashberg, M Gromov, Convex symplectic manifolds, from: "Several complex variables and complex geometry, Part 2 (Santa Cruz, CA, 1989)", Proc. Sympos. Pure Math. 52, Amer. Math. Soc. (1991) 135 MR1128541
10 J B Etnyre, Symplectic convexity in low-dimensional topology, Topology Appl. 88 (1998) 3 MR1634561
11 J B Etnyre, T Fuller, Realizing 4–manifolds as achiral Lefschetz fibrations, Int. Math. Res. Not. (2006) 21 MR2219214
12 D T Gay, Explicit concave fillings of contact three-manifolds, Math. Proc. Cambridge Philos. Soc. 133 (2002) 431 MR1919715
13 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
14 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002)", Higher Ed. Press (2002) 405 MR1957051
15 R E Gompf, Sums of elliptic surfaces, J. Differential Geom. 34 (1991) 93 MR1114454
16 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
17 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
18 H Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. $(2)$ 68 (1958) 460 MR0098847
19 J L Harer, Pencils of curves of 4–manifolds, PhD thesis, University of California, Berkeley (1979)
20 K Honda, On the classification of tight contact structures. I, Geom. Topol. 4 (2000) 309 MR1786111
21 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
22 A Loi, R Piergallini, Compact Stein surfaces with boundary as branched covers of $B^4$, Invent. Math. 143 (2001) 325 MR1835390
23 B Ozbagci, A I Stipsicz, Contact 3–manifolds with infinitely many Stein fillings, Proc. Amer. Math. Soc. 132 (2004) 1549 MR2053364
24 B Ozbagci, A I Stipsicz, Surgery on contact 3–manifolds and Stein surfaces, Bolyai Society Mathematical Studies 13, Springer (2004) 281 MR2114165
25 O Plamenevskaya, Contact structures with distinct Heegaard Floer invariants, Math. Res. Lett. 11 (2004) 547 MR2092907
26 F Quinn, Dual decompositions of 4–manifolds, Trans. Amer. Math. Soc. 354 (2002) 1373 MR1873010
27 A Cannas da Silva, Fold-forms on four-folds, preprint (2002)
28 A Cannas da Silva, V Guillemin, C Woodward, On the unfolding of folded symplectic structures, Math. Res. Lett. 7 (2000) 35 MR1748286
29 W P Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976) 467 MR0402764
30 W P Thurston, H E Winkelnkemper, On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975) 345 MR0375366